Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 57, NWS Jacksonville, FL

April 22, 20076 counties in Georgia; 6 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Apr 22, 2007, 7:06 PM EDT for 6 counties in Georgia; 6 counties in Florida. It took effect at Apr 23, 2007, 2:31 AM EDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 22, 2007, 7:06 PM EDT (23:06 UTC)
In effect from
Apr 23, 2007, 2:31 AM EDT
Expired
Apr 23, 2007, 8:00 PM EDT
In force
17 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Atkinson County, GA, Bacon County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 11.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 222306
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
706 PM EDT SUN APR 22 2007

FLZ020>023-030-031-035-036-040-231115-
/O.UPG.KJAX.FW.A.0057.070423T1600Z-070424T0000Z/
/O.NEW.KJAX.FW.W.0057.070423T1600Z-070424T0000Z/
/O.EXT.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
706 PM EDT SUN APR 22 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT MONDAY...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT MONDAY.
THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

MONDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR
4 TO 8 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT. INLAND
FLORIDA COUNTIES WILL BOTTOM OUT AROUND 20 TO 25 PERCENT.

TUESDAY AFTERNOON...RELATIVE HUMIDITIES WILL AGAIN FALL BELOW 35
PERCENT FOR 4 TO 6 HOURS AND WILL BOTTOM OUT AROUND 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS WARNING
AND WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

FLZ024-025-032-037-231115-
/O.NEW.KJAX.FW.A.0059.070423T1600Z-070424T0000Z/
/O.EXT.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/
NASSAU-DUVAL-CLAY-PUTNAM-
706 PM EDT SUN APR 22 2007

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM
TUESDAY AFTERNOON THROUGH TUESDAY EVENING. 

MONDAY AND TUESDAY AFTERNOONS...RELATIVE HUMIDITIES WILL FALL NEAR
35 PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS WATCH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

GAZ132>136-149>152-162>164-231115-
/O.NEW.KJAX.FW.A.0059.070423T1600Z-070424T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
706 PM EDT SUN APR 22 2007

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 30 PERCENT FOR 4 TO
6 HOURS MONDAY AFTERNOON WITH VALUES BOTTOMING OUT AT 20 TO 25 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS WATCH.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION LOW RELATIVE HUMIDITY...AND
WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

HURLBUT
3 follow-up statements
000 
WWUS82 KJAX 230631
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 AM EDT MON APR 23 2007

GAZ132>136-149>152-162>164-230745-
/O.CAN.KJAX.FW.A.0059.070423T1600Z-070424T0000Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
231 AM EDT MON APR 23 2007

...FIRE WEATHER WATCH IS CANCELLED TODAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE
FIRE WEATHER WATCH. 

RELATIVE HUMIDITIES ARE FORECAST TO BOTTOM OUT BETWEEN 25 AND 
30 PERCENT AWAY FROM THE COAST THIS AFTERNOON. WINDS WILL BE
SOUTHEAST 5 TO 10 MPH INLAND AND 10 TO 15 MPH ALONG THE COAST.
THIS WILL BE BELOW CRITICAL VALUES.

$$

FLZ024-025-032-037-240000-
/O.UPG.KJAX.FW.A.0059.070423T1600Z-070424T0000Z/
/O.EXA.KJAX.FW.W.0057.070423T1600Z-070424T0000Z/
/O.CON.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/
NASSAU-DUVAL-CLAY-PUTNAM-
231 AM EDT MON APR 23 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING DUE TO EXPECTED LONG DURATIONS OF LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF 
LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING.

RELATIVE HUMIDITIES THIS AFTERNOON WILL FALL TO NEAR 35 PERCENT
FOR 4 TO 6 HOURS AND BOTTOM OUT TO 25 TO 30 PERCENT AWAY FROM THE
COAST.

TUESDAY AFTERNOON...RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT
FOR 4 TO 6 HOURS AND BOTTOM OUT 30 TO 35 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS
WARNING AND WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ020>023-030-031-035-036-040-240000-
/O.CON.KJAX.FW.W.0057.070423T1600Z-070424T0000Z/
/O.CON.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
231 AM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING DUE TO EXPECTED LONG DURATIONS OF LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RH...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING. 

RELATIVE HUMIDITIES THIS AFTERNOON WILL FALL BELOW 35 PERCENT FOR
6 TO 8 HOURS AND BOTTOM OUT AROUND 25 PERCENT.

TUESDAY AFTERNOON...RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT
FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS
WARNING AND WATCH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

$$

PP
000 
WWUS82 KJAX 231251 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
851 AM EDT MON APR 23 2007

GAZ132>134-149-150-162-163-232300-
/O.EXB.KJAX.FW.W.0057.070423T1700Z-070423T2300Z/
COFFEE-JEFF DAVIS-BACON-ATKINSON-WARE-ECHOLS-CLINCH-
851 AM EDT MON APR 23 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING FOR AREAS WEST OF FARGO TO WAYCROSS TO ALMA DUE
TO LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING. 

DRY FUEL MOISTURE WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO
25 PERCENT THIS AFTERNOON. SOUTHEAST TO SOUTH WINDS OF 8 TO 15 MPH
WILL ADD TO THE DANGEROUS FIRE WEATHER CONDITIONS.

THE COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ020>025-030>032-035>037-040-240000-
/O.CON.KJAX.FW.W.0057.070423T1600Z-070424T0000Z/
/O.CON.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
851 AM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH TUESDAY EVENING. 

RELATIVE HUMIDITIES THIS AFTERNOON WILL FALL BELOW 35 PERCENT FOR
5 TO 8 HOURS AND BOTTOM OUT AROUND 25 TO 30 PERCENT. IN ADDITION
THE SEA BREEZE WILL CREATE SOUTHEASTERLY WIND GUSTS OF 14 TO 18
MPH...WHICH WILL ADD TO THE DANGEROUS FIRE WEATHER CONDITIONS.

TUESDAY AFTERNOON...RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT
FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS
WARNING AND WATCH.

THE COMBINATION OF LOW RELATIVE HUMIDITY...WINDS...AND WARM
TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

$$

MKT
000 
WWUS82 KJAX 231826
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
226 PM EDT MON APR 23 2007

FLZ020>023-030-035-240030-
/O.UPG.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/
/O.NEW.KJAX.FW.W.0058.070424T1700Z-070425T0000Z/
/O.CON.KJAX.FW.W.0057.000000T0000Z-070424T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-GILCHRIST-
226 PM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING ACROSS THE SUWANNEE VALLEY AND OSCEOLA NATIONAL FOREST
DUE TO LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY
ACROSS THE SUWANNEE VALLEY AND OSCEOLA NATIONAL FOREST DUE TO
LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

RELATIVE HUMIDITIES WILL BE BELOW 35 PERCENT FOR SEVERAL HOURS
THIS AFTERNOON AND BOTTOM OUT AROUND 25 TO 30 PERCENT.

TUESDAY AFTERNOON...RELATIVE HUMIDITIES WILL FALL BELOW 35
PERCENT FOR 5 TO 6 HOURS AND BOTTOM OUT AROUND 28 PERCENT.

THE COMBINATION OF LOW RELATIVE HUMIDITY...WINDS...AND WARM
TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS
WARNING AND WATCH.

$$

FLZ024-025-031-032-036-037-040-240030-
/O.CON.KJAX.FW.W.0057.000000T0000Z-070424T0000Z/
/O.CON.KJAX.FW.A.0058.070424T1700Z-070425T0000Z/
NASSAU-DUVAL-BRADFORD-CLAY-ALACHUA-PUTNAM-MARION-
226 PM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR PORTIONS OF NORTHEAST FLORIDA DUE TO LOW RELATIVE
HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR PORTIONS OF NORTHEAST FLORIDA DUE TO 
LOW RELATIVE HUMIDITY...

RELATIVE HUMIDITIES WILL BE BELOW 35 PERCENT FOR SEVERAL HOURS
THIS AFTERNOON AND BOTTOM OUT AROUND 25 TO 30 PERCENT. IN ADDITION
THE SEA BREEZE WILL CREATE SOUTHEASTERLY WIND GUSTS ABOVE 15 
MPH...WHICH WILL ADD TO THE DANGEROUS FIRE WEATHER CONDITIONS.

TUESDAY AFTERNOON...RELATIVE HUMIDITIES MAY FALL BELOW 35 PERCENT
FOR 4 TO 6 HOURS AND BOTTOM OUT AROUND 30 PERCENT.

THE COMBINATION OF LOW RELATIVE HUMIDITY...WINDS...AND WARM
TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS
WARNING AND WATCH.

$$

GAZ132>134-149-150-162-163-232300-
/O.CON.KJAX.FW.W.0057.000000T0000Z-070423T2300Z/
COFFEE-JEFF DAVIS-BACON-ATKINSON-WARE-ECHOLS-CLINCH-
226 PM EDT MON APR 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING FOR WESTERN PORTIONS OF SOUTHEAST GEORGIA DUE TO LOW
RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

DRY FUEL MOISTURE WILL COMBINE WITH RELATIVE HUMIDITIES OF 20 TO
25 PERCENT THIS AFTERNOON. SOUTHEAST TO SOUTH WINDS OF 8 TO
15 MPH WILL ADD TO THE DANGEROUS FIRE WEATHER CONDITIONS.

THE COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE RAPID FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS OF THIS
WARNING.

$$

MKT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 22, 2:40 PM EDT, 4 hours 26 minutes earlier.

Area forecast discussion, Apr 22, 2:40 PM EDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 PM EDT SUN APR 22 2007

.CURRENTLY...SFC HIGH PRES SYSTEM IS NOW OVER COASTAL SC WITH
ONSHORE FLOW CONTINUING. TEMPS ARE MOSTLY IN THE MID 70S TO NEAR
80. HIGH PRES IS ALOFT FROM THE NRN GOMEX TO OHIO VALLEY TO PA.
WARE COUNTY FIRE UP TO 55,000 ACRES PER NEWS REPORTS WITH THE
SMOKE PLUME ADVECTING W TO NW AS ANTICIPATED. A SCT CU FIELD HAS
DEVELOPED OVER THE MAJORITY OF THE CWA AROUND 5 KFT.

.SHORT TERM...(TONIGHT-WED). HIGH PRES SYSTEM SFC AND ALOFT WILL
WORK SEWD THROUGH DAY 3. THE ELY FLOW FROM SFC TO ABOUT 700 MB
WILL CONTINUE TO WEAKEN DURING THE PERIOD GIVING SEA BREEZES
EASIER ADVECTION INLAND DURING THE DAYTIME. BY TUESDAY...BIT MORE
SLY SFC FLOW AND DEEP LAYER TROUGHING IN THE CENTRAL U.S. WILL
BEGIN TO DEEPEN THE MEAN LAYER SE TO SW FLOW OVER THE REGION
ALLOWING MAX TEMPS TO CONTINUE TO WARM FOR BEGINNING OF THE
WORK WEEK. MAX TEMPS IN THE LOWER TO MID 80S MON-WED. WAS A BIT ON
THE LOW SIDE OF GUIDANCE TONIGHT DUE TO LIGHT WINDS AND DRY LOW
LEVELS. MODELS HAVE BEEN A BIT TOO WARM SO UNDERCUT 1-3 DEG TONIGHT.
PATCHY SHALLOW FOG WILL BE POSSIBLE LATE TONIGHT AND LATE MON
NIGHT/TUE MORNING.

.LONG TERM...(THU-SUN). STRONG SHORTWAVE TROUGH FROM OHIO VALLEY TO
LOWER MS RIVER VALLEY WILL BE MOVING GRADUALLY EWD EARLY THU WITH
DEEP LAYER FLOW BECOMING SWLY OVER THE FORECAST AREA. NEW GFS MODEL
GUIDANCE AND 12Z GFS ENSEMBLE SUGGESTING SOME ISOLD CONVECTION OVER
INLAND SE GA WHICH SEEMS REASONABLE GIVEN THE MOIST S-SW OFF THE
GOMEX. MOST OF THE SHORTWAVE ENERGY LIFTS NEWD AND TROUGH
DE-AMPLIFIES THU NIGHT THROUGH FRI. A DECENT SWATH OF LOW TO MID
LEVEL MOISTURE RIGHT AHEAD OF THE WEAK COLD FRONT OVER CENTRAL GA
WILL BE AFFECTING THE FORECAST AREA ON FRI AND SAT. CWA IS ALSO NEAR
THE RRQ OF AN UPPER LEVEL JET. MOS POPS HAVE COME UP ON FRI AND SAT
TO A SOLID 30 TO NEAR 40% BUT WILL STICK TO AN AVERAGE 20-30% POPS
OVER THE AREA DUE TO OCCASIONAL MOIST BIAS IN GFS. SUN...MID LEVEL
TROUGH AND ASSOCIATED MOISTURE APPEAR TO SHIFT E OF THE AREA DURING
THE DAY WHICH WILL KNOCK POPS DOWN TO 20% OR LESS. TEMPS WILL
AVERAGE A FEW DEGREES ABOVE NORMAL DURING THE PERIOD.

&&

.AVIATION...TEMPO MVFR IN BR POSSIBLE AFTER 08Z ACROSS FL ZONES AND
SOME FEW-SCT020 CU POSSIBLE AS WELL...OTHERWISE VFR WILL PREVAIL.

&&

.MARINE...HAVE RECOMBINED NEAR/OFFSHORE LEGS AND WILL DROP SCEC IN
THE AFTN PACKAGE AS WINDS AND SEAS HAVE DECREASED AT BUOY 41012 TO
12G16KT AND SEAS 4 FT (STILL ABOUT 1 FT BELOW WW3 GUIDANCE). LIGHT
ONSHORE ELY FLOW WILL PREVAIL THROUGH WED...THEN FLOW VEERS SLY IN
ADVANCE OF APPROACHING COLD FRONT THU. AT THIS TIME HAVE INDICATED
FRONT LINGERING OVER THE AREA FRI WITH SW FLOW.

&&

.FIRE WEATHER...RED FLAG CONDITIONS HAVE DEVELOPED OVER OUR EXTREME
WESTERN SUWANNEE VALLEY ZONES IN FL AND ACROSS OUR NW GA ZONES NEAR
THE ALTAMAHA...SO CURRENT RFWS LOOK IN GOOD SHAPE. DRY CONDITIONS
WILL CONTINUE INTO MON AND TUE DESPITE ONSHORE FLOW...WITH
SUB-CRITICAL RHS FOR 4-6 HRS ACROSS NE FL AND HAVE ISSUED WATCHES
FOR BOTH AFTNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  47  83  53  83 /   0   0  10  10
SSI  60  76  60  76 /   0   0   0  10
JAX  51  80  53  82 /   0   0  10  10
SGJ  57  76  57  78 /   0   0   0  10
GNV  49  84  52  84 /   0   0  10  10
OCF  49  83  51  84 /   0   0  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH MONDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE-UNION.

     FIRE WEATHER WATCH TUESDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
     SUWANNEE-UNION.

     RED FLAG WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR COLUMBIA-
     GILCHRIST-HAMILTON-SUWANNEE.

GA...RED FLAG WARNING UNTIL 6 PM EDT THIS AFTERNOON FOR APPLING-BACON-
     COFFEE-JEFF DAVIS.

AM...NONE.
&&

SHASHY/ENYEDI/KERNS
Hazardous weather outlook, Apr 22, 5:02 AM EDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 AM EDT SUN APR 22 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-231000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
502 AM EDT SUN APR 22 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...WILDFIRE CONTINUES IN WARE COUNTY SOUTHEAST GEORGIA...
...HIGH FIRE DANGER DUE TO LOW RELATIVE HUMIDITY...
...MODERATE RIP CURRENT RISK FOR AREA BEACHES...

.SMOKE IMPACT...A LARGE WILD FIRE CONTINUES IN CENTRAL WARE COUNTY.
EAST WINDS TODAY WILL PUSH THE SMOKE TO THE WEST OF THE FIRES...
MAINLY INTO CLINCH COUNTY. VISIBILITIES MAY BE REDUCED TO 1 MILE OR
LESS AT TIMES IN THE HOMERVILLE...ARGYLE...AND COGDELL AREAS.
PERSONS WHO HAVE RESPIRATORY AILMENTS THAT CAN BE TRIGGERED BY SMOKE
SHOULD CONSIDER STAYING INDOORS TODAY.

.RIP CURRENT IMPACT...A MODERATE ONSHORE FLOW AND ROUGH SURF WILL
RESULT IN A MODERATE RISK OF RIP CURRENTS FOR AREA BEACHES.

.FIRE WEATHER IMPACT...LOW RELATIVE HUMIDITIES WILL RESULT IN A HIGH
FIRE DANGER AGAIN OVER INLAND AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.SMOKE IMPACT...WILD FIRES MAY PERSIST FOR SEVERAL DAYS...PRODUCING
SMOKY SKIES AND RESTRICTED VISIBILITIES.

.FIRE WEATHER IMPACT...LOW RELATIVE HUMIDITIES WILL CONTINUE THE
HIGH FIRE DANGER MONDAY AND TUESDAY OVER INLAND AREAS WEST OF
THE I-95 CORRIDOR.

.RIP CURRENT IMPACT...THERE WILL BE A MODERATE RISK OF RIP CURRENTS
ON MONDAY AT NORTHEAST FLORIDA BEACHES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NECESSARY. HOWEVER...SPOTTERS IMPACTED
BY THE SMOKE ARE URGED TO REPORT WEATHER CONDITIONS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

MZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:06 PM EDTFire Weather WatchJAXAppling, Atkinson, Bacon, Brantley, Clinch, Coffee and 4 more7 hr
Apr 22, 2:02 PM EDTFire Weather WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union38 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.